# SDR AALA202104289005

- Difficulty date: April 27, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 16,666 hours, 6,851 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: POSSIBLE WINDOW DELAMINATION ON BOTTOM RIGHT CORNER OF WINDOW R1.  REMOVED AND REPLACED WINDOW REF MCM 56-94-04.
